MathSciNet Relay Station
MathSciNet bibliographic data
MR2084397 42C15 (42C40 43A70 46N99 94A20)
Aldroubi, Akram; Larson, David; Tang, Wai-Shing; Weber, Eric Geometric aspects of frame representations of abelian groups. Trans. Amer. Math. Soc. 356 (2004), no. 12, 4767–4786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement